Ok so this past fall I took a health supplement from GNC..no, not a steroid. I didn't like it so I stopped taking it. Within a couple weeks I broke out in what I thought was acne. It was very painful and in several areas and proceeded to get worse eventually covering my back, chest, and face and pussing and bleeding. My girlfriend talked me into seeing someone and I did. I am now on acutaine. My acne situation seems to be getting much much better HOWEVER, before starting my treatment, I started also experiencing extreme muscle aches. At first it felt as if it was my joints but I've realized it's all mainly in my back and rib cage area and lots pf weight loss even though i eat all the time. it makes it extremely hard to move if I've been sitting or laying down but doesn't hurt as much if I keep moving. The doctors have done tests and everything shows normal..no kidney or heart or liver problems but I do have a high white blood cell count and these aches. I'm only 25 years old and I am not under or over weight..until my body issue I worked out regularly. My gf created this for me since my doctor and deematologist havent goven me answers. Any ideas what could be wrong? My doctor can't seem to figure it out yet so I'm trying to look for answers.
But you might consider seeing a rheumatologist. Some inflammatory or autoimmune conditions can have a lot of different types of symptoms that might seem unrelated, but actually are connected. I hope things get better.
hi my name is vimal, i am 20 years old healthy male. non smoker, non drinker, It all started with a disturbing pain on left side of my chest.i directly went to er , but in few minutes i started feeling well. It was not a strong pain but since it happened for the first time so i freaked out.Next day , docs conducted Echo test and Angiogrpaphy.
Now reports of Angiography was absolutely normal
And echo report was normal except for mild mr n tr and lveff=49%
But i got really scared after the event,started feeling like a heart patients .This was due to lack of counselling on the part of doctors. The just told me it was due to gas or muscular pain nothing else.Anxiety
i still experience same disturbing pain.
Right under the left nipple , something moved,a bubble forms, pain the armpit as well,,,, n some times stretch upto my right chest,
I started reading things on the internet, now i also feel irregular beats (i don knw if it is normal or not)... though i never feel like fainting or lightheadedness, i just get freaked out as if i m going 2 have a heartattack.
I again went to a cardiologists, he conducted ecg , reports were normal only showed rbbb , to my surprise my Echo reports dis time were absoultely normal. no mr ,tr n lvef=75.
I have 3 questions in mind
1)am I really suffering from a heart problem or is it jus anxiety ,or muscular pain. I would also like to mention that my mind is always preoccupied with this anxiety.
2)I didn't felt strong heatrbeats intially, but now i've statrd feeling them.,is it also due to anxiety?
3)Y does my echo reports in both the case differ, first i was diagones with mild mr/tr second time no mr n tr.?
Please help me,,,i am too much dissappointed with this pain. Please guide me.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.